Items where Subject is "MSC 2010, the AMS's Mathematics Subject Classification > 94 Information and communication, circuits"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: B | C | D | H | S
Number of items at this level: 10.

B

Broomhead, D. S. and Huke, J. and Muldoon, M. R. (1992) Linear Filters and Non-linear Systems. Journal of the Royal Statistical Society. Series B, 54 (2). pp. 373-382. ISSN 1369-7412

Broomhead, D. S. and Huke, J. P. and Muldoon, M. R. (1999) Codes for spread spectrum applications generated using chaotic dynamical systems. Dynamics and Stability of Systems, 14 (1). pp. 95-105. ISSN 0268-1110

Broomhead, D. S. and Huke, J. P. and Muldoon, M. R. and Stark, J. (2004) Iterated Function System Models of Digital Channels. Proceedings of the Royal Society of London, Series A, 460. pp. 3123-3142. ISSN 1364-5021

Broomhead, D. S. and Jones, R. and King, Gregory P. (1987) Topological dimension and local coordinates from time series data. Journal of Physics A, 20 (9). L563-L569. ISSN 0305-4470

Broomhead, D. S. and Sidorov, Nikita (2004) Mutual information and capacity of a linear digital channel. Nonlinearity, 17 (6). pp. 2203-2223. ISSN 1361-6544

Broomhead, David and Furber, Steve and Johnson, Marianne (2012) An algebraic approach to time borrowing. [MIMS Preprint]

C

Coban, S.B. and Withers, P.J. and Lionheart, W.R.B. and McDonald, S.A. (2015) When do the iterative reconstruction methods become worth the effort? In: The 13th International Meeting on Fully Three-Dimensional Image Reconstruction in Radiology and Nuclear Medicine (Fully3D 2015), 31 May - 04 June 2015, Newport, Rhode Island, USA.

D

Dodson, CTJ (2015) A model for Gaussian perturbations of graphene. Journal of Statistical Physics, Online. pp. 1-9. ISSN 1572-9613

H

Hook, James and Broomhead, Dave (2011) Stochastic production trees as products of i.i.d. componentwise exponential max-plus matrices. [MIMS Preprint]

S

Stark, J. and Broomhead, D. S. and Davies, M. E. and Huke, J. (2003) Delay Embeddings for Forced Systems. II. Stochastic Forcing. Journal of Nonlinear Science, 13 (6). pp. 519-577. ISSN 1432-1467

This list was generated on Sat Nov 25 01:00:19 2017 GMT.